Rough few days & Chemo

Kaden has had a very rough few days.¬†He started his post op round of chemo on Thursday and was doing really well. Then on¬†Saturday¬†he hurt his foot going up some stairs and¬†as a result has¬†been in quite a bit of pain. The doctors did an x-ray and confirmed that it was just bruised and would take a few days to heal. If¬† being on chemo and in pain with¬†his¬†foot¬†wasn’t¬†already bad enough, Kaden also developed a nasty rash all over his body. Since Saturday he has been extremely itchy and although the doctors stopped some medications they thought may be causing the rash, and tried multiple oral drugs and iv drugs administered through his port, they unfortunately were not able to¬† ease the itchiness. Kaden spent most of his nights in the shower as this is the only thing we could find that could give him some relief from the itchiness. Kaden’s rash kept multiple teams of doctors and nurses on their toes trying to find a solution to stop the itch. This afternoon, the dermatologist team were able to administer two types of creams, and finally Kaden has managed to get some sleep. ūüôā

Relaxing in his recliner
Relaxing in his recliner

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.